MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center LuxOR Ophthalmic Microscopes; Microscope, Operating & Acc., AC-Powered, Ophthalmic

Alcon Research, LLC - Irvine Technology Center LuxOR Ophthalmic Microscopes; Microscope, Operating & Acc., AC-Powered, Ophthalmic
Model Number LX3
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
LuxOR Ophthalmic Microscopes
Common Device Name
Microscope, Operating & Acc., AC-Powered, Ophthalmic
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50080384
Report Number2028159-2026-01168
Device Sequence Number10342854
Product Code HRM
UDI-Device Identifier00380657530724
UDI-Public(01)00380657530724(17)350806(11)250808(10)17JVK8
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLX3
Device Catalogue Number8065753072
Device Lot Number17JVK8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/30/2026
Date Device Manufactured08/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown